Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/48782
Title: “Principal Applications of Bayesian Methods in Actuarial Science: A Perspective”, Udi E. Makov, October 2001
Authors: Vázquez-Polo, Francisco José 
Issue Date: 2001
Publisher: 1092-0277
Journal: North American Actuarial Journal 
URI: http://hdl.handle.net/10553/48782
ISSN: 1092-0277
DOI: 10.1080/10920277.2001.10596014
Source: North American Actuarial Journal[ISSN 1092-0277],v. 5, p. 62-67
Appears in Collections:Artículos
Show full item record

Page view(s)

11
checked on May 11, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.